# SDR FDEA202205261298

- Difficulty date: May 26, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT FUSELAGE SKIN EXTERIOR STATION 595 TO 615,   LONGERON 27 LEFT TO 29 LEFT. EXISTING REPAIR AT FUSELAGE SKIN EXTERIOR STATION 595 TO 615, LONGERON 27 LEFT TO 29   LEFT EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 53-00-01-2R REPAIR   1 FIGURE 201 CLASS II SHEET 9-12. EA 1-5330-T0368767 PART1, TITLE: FUSELAGE - PLATES &   SKINS - EXISTING EXTERNAL DOUBLER REPAIR ON FUSELAGE SKIN BETWEEN STA595 - STA615   AND LONGERONS 27L-29L, ACCOMPLISHED. EO 1-5100-7-5001 B7 PART1, TITLE: STRUCTURES -   REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR   121.707, ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
